# SDR FDEA201008092894

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 50,953 hours, 11,233 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA7551508
- Condition: Cracked
- Location: Bs 1887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT STA 1887 X=-57, BELOW FLOOR SUPPORT BEAM END FOUND CRACKED AS MARKED.  R & R IAW SRM 51-31-01, REV 44. NEW FLOOR SUPPORT FABRICATED BY MACHINING IAW DWG AGA7551, REV G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
